Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 171, NWS Cleveland, OH

July 23, 2013Knox County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2013, 5:36 PM EDT for Knox County, Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 5:36 PM EDT (21:36 UTC)
Expired
Jul 23, 2013, 6:15 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Knox County, OH

The radar

The Cleveland radar (KCLE), 130 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:40 PM EDTTSTM WND DMGDanville, OHFEW TREES REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:54 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS51 KCLE 232136
SVRCLE
OHC083-232215-
/O.NEW.KCLE.SV.W.0171.130723T2136Z-130723T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
536 PM EDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN NORTH CENTRAL OHIO

* UNTIL 615 PM EDT

* AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DANVILLE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4024 8247 4026 8249 4027 8275 4028 8276
      4035 8275 4035 8265 4055 8264 4055 8237
      4057 8218 4030 8218 4023 8220
TIME...MOT...LOC 2135Z 274DEG 21KT 4047 8229

$$

KOSARIK
1 follow-up statement
046 
WWUS51 KCLE 232215
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
615 PM EDT TUE JUL 23 2013

OHC083-232225-
/O.EXP.KCLE.SV.W.0171.000000T0000Z-130723T2215Z/
KNOX OH-
615 PM EDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY EXPIRED AT 615 PM
EDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4024 8247 4026 8249 4027 8275 4028 8276
      4035 8275 4035 8265 4055 8264 4055 8237
      4057 8218 4030 8218 4023 8220
TIME...MOT...LOC 2136Z 274DEG 21KT 4047 8228

$$

KOSARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:26 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 23, 4:26 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
426 PM EDT TUE JUL 23 2013

.SYNOPSIS...
COOLER AND DRIER AIR WILL OVERSPREAD THE AREA AS HIGH PRESSURE
SLOWLY BUILDS EAST ACROSS THE GREAT LAKES REGION THROUGH THURSDAY.
SOUTHERLY FLOW WILL RETURN LATER THIS WEEK AHEAD OF THE NEXT COLD
FRONT THAT WILL MOVE ACROSS THE AREA SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL LEAVE SEVERE THUNDERSTORM WATCH 435 IN EFFECT AS IS FOR A
LITTLE WHILE LONGER DESPITE THE MORE ROBUST CONVECTION QUICKLY
MOVING EAST. CU FIELD NOT LOOKING AS IMPRESSIVE WEST OF I-71 BUT
LATEST RADAR IMAGERY HAS SHOWN A FEW SHOWERS TRYING TO DEVELOP BACK
TOWARDS MARION WHERE 1500-2000 J/KG OF ML CAPE REMAINS. ALSO
CONTINUING TO WATCH THE LINE OF THUNDERSTORMS ALONG THE FRONT
PUSHING SOUTH OUT OF MICHIGAN WHICH HAS BEEN SUB-SEVERE FOR ABOUT
THE LAST HOUR. THUNDERSTORMS IN OUR EASTERN AREA HAVE HAD UP TO
QUARTER SIZE HAIL AND EXHIBITED SOME ROTATION WITH BACKED LOW LEVEL
FLOW IN NE OHIO. STORMS HAVE ALSO BEEN ENHANCED BY A SHORTWAVE
MOVING THROUGH THE FLOW ALOFT WITH FAVORABLE DIVERGENCE ON THE
NOSE OF A 75 KNOT UPPER LEVEL JET. IF TRENDS CONTINUE EXPECT WE
MAY BE ABLE TO START CLEARING SOME COUNTIES FROM THE WATCH IN
ABOUT AN HOUR IF WE DON'T SEE ADDITIONAL RE-DEVELOPEMENT BACK TO
THE WEST WHERE THE SUBSIDENCE SEEMS TO BE WINNING OUT. AS FOR THE
CONVECTION ALONG THE FRONT...LOW LEVEL CONVERGENCE IS MAXIMIZED IN
SE MICHIGAN AND WILL SHIFT EAST OVER ONTARIO AND LAKE ERIE THIS
EVENING. SOME ACTIVITY WILL PUSH SOUTH INTO OHIO BUT NOT EXPECTED
TO BE AS STRONG.

OTHERWISE ONLY SOME SCATTERED CLOUDS OVERNIGHT AS THE COLD FRONT
PUSHES SOUTH. TEMPERATURES AND HUMIDITY WILL START TO DROP OFF
WITH LOWS ABOUT 10 DEGREES COOLER THAN LAST NIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE GREAT LAKES REGION SHIFTING
TO NEW ENGLAND BY FRIDAY. THE AIRMASS WILL BE NOTICABLY COOLER AND
DRIER WITH 850MB TEMPERATURES FALLING TO AS LOW AS 8C ON
WEDNESDAY...CREEPING UP A FEW DEGREES EACH DAY THROUGH FRIDAY AS THE
AIRMASS MODERATES. HIGHS ON WEDNESDAY WILL BE IN THE LOW 70S...WITH
MUCH LOWER HUMIDITY AS DEWPOINTS DROP BACK INTO THE UPPER 40S/LOW
50S. A SCT-BKN CU DECK WILL DEVELOP ON WEDNESDAY BUT WILL MOSTLY MIX
OUT WITH MUCH DRIER AIR ALOFT BY LATER IN THE DAY. MOSTLY CLEAR
SKIES THEN EXPECTED WEDNESDAY NIGHT INTO FRIDAY WITH THE EXCEPTION
OF SOME SCATTERED CLOUDS OFF THE LAKE ON WEDNESDAY NIGHT.

MID-LEVEL HEIGHTS CLIMB ON FRIDAY AHEAD OF THE NEXT TROUGH DEVELOPING
OVER THE UPPER MIDWEST. WINDS VEER AROUND TO THE SOUTHWEST ALOFT BUT
HOLD ONTO AN EASTERLY COMPONENT AT THE SURFACE. TEMPERATURES WILL
CONTINUE TO CLIMB WITH HIGHS NEAR 80 DEGREES.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AN UNSEASONABLY DEEP TROUGH IS PROGGED TO DEVELOP BY THE WEEKEND
WITH AN UPPER LOW TO DROP TO THE NORTHERN GREAT LAKES. THE
ASSOCIATED COLD FRONT SHOULD CROSS THE AREA ON SATURDAY. WITH THE
TROUGH DEEPENING...THE COLD FRONT MAY MOVE EAST IN SURGES...SO IT IS
HARD TO PREDICT THE TIMING THIS FAR IN ADVANCE. THE FORECAST WILL
CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY INTO
SATURDAY NIGHT. WILL KEEP A SLIGHT CHANCE OF SHOWERS EVEN ON SUNDAY
FOR NE OH/NW PA GIVEN THE DEPTH OF THE TROUGH AND COLD AIR ALOFT.

THE TROUGH SHOULD BE PROGRESSIVE AND THE SURFACE HIGH SHOULD BUILD
IN SUNDAY INTO MONDAY. NOT SURE HOW FAST THE RETURN FLOW WILL
DEVELOP. THE GFS BEGINS TO POST QPF WITH THE WARM ADVECTION NEXT
TUESDAY...THE OTHER MODELS ARE A LITTLE SLOWER. WILL KEEP TUESDAY
DRY FOR NOW.

TEMPS WILL START OUT RELATIVELY WARM ON SATURDAY...WITH HIGHS AROUND
80. THEN SEVERAL DAYS OF COOLER WEATHER WITH HIGHS IN THE 70S AND
OVERNIGHT LOWS MOSTLY IN THE 50S.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TROUGH OF LOW PRESSURE OVER EASTERN OHIO WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE COLD FROTN OVER
SOUTHEAST LOWER MICHIGAN WILL ALSO GENERATE ADDTIONAL SHOWERS AND
STORMS. THE CLUSTERS OF STORMS WILL LIKELY FILL IN OVER LAKE ERIE
DURING THE LATE AFTERNOON AND ALL THE ACTIVITY WILL SLIDE OFF TO
THE SOUTHEAST EARLY TONIGHT. UNFORTUNATELY...THIS WILL RESULT IN
"TEMPO" FORECASTS FOR A RELAITVELY LONG PERIOD OF TIME...3-6 HOURS
IN MOST FORECASTS. THE WIND WILL SHIFT FROM THE NORTH TONIGHT
BEHIND THE COLD FRONT. SOME MVFR STRATOCUMULUS IS POSSIBLE LATER
TONIGHT AND WEDNESDAY MORNING FOR PARTS OF NE OH/NW PA.

.OUTLOOK...SHOWERS AND THUNDERSTORMS MAY CAUSE NON VFR CONDITIONS
SATURDAY.

&&

.MARINE...
WILL HAVE TO ISSUE THE SMALL CRAFT ADVISORY. FIRST ALONG THE EAST
LAKE SHORE WHERE THE SOUTHWEST WIND WILL BE BRISK THIS EVENING AHEAD
OF THE COLD FRONT...THEN ALONG THE ENTIRE LAKE SHORE TONIGHT AFTER
THE NORTH FLOW DEVELOPS BEHIND THE COLD FRONT.

THE SURFACE HIGH WILL BUILD IN RATHER QUICKLY ON WEDNESDAY AND WINDS
AND WAVES SHOULD CALM DOWN BY WEDNESDAY EVENING AND WE SHOULD HAVE A
COUPLE OF QUIET DAYS. THE HIGH WILL MOVE OFF TO THE EAST BY FRIDAY.

THE NEXT COLD FRONT IS DUE ON SATURDAY. ONE WOULD THINK THAT WE
WOULD PROBABLY GET CLOSE OR EXCEED SMALL CRAFT ADVISORY CONDITIONS
AT SOME POINT THIS WEEKEND WITH THE NEXT COLD FRONT ALTHOUGH THE
CURRENT FORECAST KEEPS THE WINDS AND WAVES IN CHECK FOR THE TIME
BEING. MARINERS SHOULD MONITOR THE FORECAST FOR THE UPCOMING WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EDT
     WEDNESDAY FOR LEZ142>146.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jul 23, 2:03 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT TUE JUL 23 2013

OHZ011>014-020>023-029>033-036>038-047-089-PAZ001>003-241815-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS
WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION
TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE
THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST
LIKELY TIME FRAME BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>010-017>019-027-028-241815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH
THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A
LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH
THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE
MOST LIKELY TIME FRAME BETWEEN 1 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>145-162>169-241815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ146>149-241815-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM 3
PM UNTIL 8 PM.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 23, 3:58 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CLEVELAND               41.48N 81.68W
07/23/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:00 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             AKRON                   41.08N 81.52W
07/23/2013  E1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:02 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             BEDFORD HEIGHTS         41.41N 81.51W
07/23/2013  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:04 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             SOLON                   41.39N 81.44W
07/23/2013  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

&&

THOMPSON
Local storm report, Jul 23, 4:54 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
454 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             CLEVELAND               41.48N 81.68W
07/23/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL NEAR DOWNTOWN.

0235 PM     HAIL             CLEVELAND HEIGHTS       41.51N 81.56W
07/23/2013  E1.00 INCH       CUYAHOGA           OH   TRAINED SPOTTER

            QUARTER SIZE HAIL.

0434 PM     TSTM WND DMG     2 W EDINBORO            41.87N 80.16W
07/23/2013                   ERIE               PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN BLOCKING ONE LANE OF I-79.

&&

MITCHELL
Local storm report, Jul 23, 5:07 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 WNW AKRON             41.09N 81.56W
07/23/2013  E1.00 INCH       SUMMIT             OH   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:37 AM EDTDense Fog AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 20 more6 hr
Jul 23, 2:12 PM EDTSevere Thunderstorm WarningCLECuyahoga48 min
Jul 23, 2:16 PM EDTSpecial Marine WarningCLE89 min
Jul 23, 2:22 PM EDTSevere Thunderstorm WarningCLELorain, Medina53 min
Jul 23, 2:37 PM EDTSpecial Marine WarningCLE113 min
Jul 23, 2:43 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga3 hr
Jul 23, 2:48 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit42 min
Jul 23, 3:10 PM EDTSevere Thunderstorm WarningCLEMedina50 min
Jul 23, 3:20 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark40 min
Jul 23, 3:34 PM EDTSevere Thunderstorm WarningCLEPortage, Summit56 min
Jul 23, 3:46 PM EDTTornado WarningCLEStark29 min
Jul 23, 3:53 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Jul 23, 4:11 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jul 23, 4:21 PM EDTSevere Thunderstorm WarningCLEMahoning39 min
Jul 23, 4:32 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit58 min
Jul 23, 4:43 PM EDTSmall Craft AdvisoryCLE29 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.